ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Broadcasting and Communication Technologies (BCT) [schedule] [select]
Chair Tomoaki Otsuki (Keio Univ.)
Vice Chair Naohiko Iai (NHK), Akira Hotta (TV Asahi)
Secretary Tanaka Shoji (NHK), Madoka Nakamura (NHK), Hidenori Ishida (TV TOKYO), Masayoshi Fukumoto (NEC)
Secretary Masayoshi Onishi (NHK), Masanori Hattori (Furukawa Electric), Satoshi Izumida (NTV), Tsukuru Kai (NTV)

IEEE Broadcast Technology Society Japan Chapter (IEEE-BT) [schedule] [select]

Conference Date Fri, Jun 16, 2017 13:00 - 18:05
Topics Program creation technologies, Broadcast master control , etc 
Conference Place Nippon Television Network Corporation 
Transportation Guide http://www.ntv.co.jp/info/outline/location.html
Contact
Person
Nippon Television Network Corporation Satoshi Izumida
+81-3-6215-1148

  12:30-13:00 Reception ( 30 min. )
  13:00-13:05 Opening Address ( 5 min. )
Fri, Jun 16 PM 
Chair: HideHiko Kikuchi(NTV)
13:05 - 16:25
  13:05-13:10 ( 5 min. )
(1) 13:10-13:35 [Invited Lecture]
*
Hidehiko Kikuchi (NTV)
(2) 13:35-14:00 [Invited Lecture]
The Overview of The Verification Experiment of Simultaneous Television and Online Broadcasting “Experimental Provision B”, and Catch-up Service Trial
Hironori Furumiya, Tomomi Matsumura, So Endo, Kanako Takeguchi, Kenichiro Nishitani (NHK)
(3) 14:00-14:25 [Invited Lecture]
Technology of inserting ads from Ad Server into live stream broadcasting using Q signal transmission
Yuki Kumagai (TV Asahi)
(4) 14:25-14:50 [Invited Lecture]
*
Yasufumi Honma (TBS)
  14:50-15:00 Break ( 10 min. )
(5) 15:00-15:25 [Invited Lecture]
TV Tokyo video distribution example: TV Tokyo business on demand
Yoshie Wada (TV TOKYO)
(6) 15:25-15:50 [Invited Lecture]
Development of Selectable HD Broadcast and UHD Broadband Content and Addressable TV Commercials on Hybridcast Technology
Masashi Ito (Fuji Television)
(7) 15:50-16:15 [Invited Lecture]
Development of CDN for video delivery by broadcasters
Akira Uemura (JOCDN)
  16:15-16:25 Break ( 10 min. )
Fri, Jun 16 PM 
Chair: Masanori Hattori(Furukawa Electric)
16:25 - 16:50
(1) 16:25-16:50 Picture wireless transfer from high speed mobile Tomohiro Mogi, Takeshi Yajima, Tatsuya Shikiji, Toshihiro Hosoya, Daisuke Aida, Eiki Ushijima, Nobuyuki Kuroyanagi (Hitachi Kokusai Yagi Solutions)
Fri, Jun 16 PM 
Chair: Masayoshi Onishi(NHK)
16:50 - 17:25
(2) 16:50-17:15 A Study on Application of Emergency Warning Broadcasting System by Analogue Radio for Overseas Expansion Masashi Kamei (JTEC)
  17:15-17:25 Break ( 10 min. )
Fri, Jun 16 PM 
Chair: Tomoaki Otsuki(Keio Univ.)
17:25 - 18:05
(1) 17:25-18:05 [Special Talk]
*
Joji Urano (NTV)
  18:05-18:10 Break ( 5 min. )

Announcement for Speakers
unknown (25)Each speech will have 20 minutes for presentation and 5 minutes for discussion.
General Talk (25)Each speech will have 20 minutes for presentation and 5 minutes for discussion.
Special Talk (40)Each speech will have 35 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
BCT Technical Group on Broadcasting and Communication Technologies (BCT)   [Latest Schedule]
Contact Address  
IEEE-BT IEEE Broadcast Technology Society Japan Chapter (IEEE-BT)   [Latest Schedule]
Contact Address  


Last modified: 2017-05-26 22:05:09


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to BCT Schedule Page]   /   [Return to IEEE-BT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan